# SDR GTIA9901089

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030431
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - ROW TWO EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED BATTERY POWER SUPPLY.  OPERATION CHECKS GOOD IAW DC-9 MM 33-50-00.  (M)
